Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 134, Number 8
HTML articles powered by AMS MathViewer

Rank-one completions of partial matrices and completely rank-nonincreasing linear functionals
Don Hadwin, K. J. Harrison and J. A. Ward PDF
Proc. Amer. Math. Soc. 134 (2006), 2169-2178
A short proof of the Zeilberger-Bressoud $q$-Dyson theorem
Ira M. Gessel and Guoce Xin PDF
Proc. Amer. Math. Soc. 134 (2006), 2179-2187
Retrieving information about a group from its character degrees or from its class sizes
Sandro Mattarei PDF
Proc. Amer. Math. Soc. 134 (2006), 2189-2195
Symmetric Bush-type Hadamard matrices of order $4m^4$ exist for all odd $m$
Mikhail Muzychuk and Qing Xiang PDF
Proc. Amer. Math. Soc. 134 (2006), 2197-2204
Free modules of relative invariants and some rings of invariants that are Cohen-Macaulay
Larry Smith PDF
Proc. Amer. Math. Soc. 134 (2006), 2205-2212
Binomial coefficients and quadratic fields
Zhi-Wei Sun PDF
Proc. Amer. Math. Soc. 134 (2006), 2213-2222
Simple real rank zero algebras with locally Hausdorff spectrum
Ping Wong Ng PDF
Proc. Amer. Math. Soc. 134 (2006), 2223-2228
Global dominated splittings and the $C^1$ Newhouse phenomenon
Flavio Abdenur, Christian Bonatti and Sylvain Crovisier PDF
Proc. Amer. Math. Soc. 134 (2006), 2229-2237
On biaccessible points of the Mandelbrot set
Saeed Zakeri PDF
Proc. Amer. Math. Soc. 134 (2006), 2239-2250
Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations
R. Natalini and F. Rousset PDF
Proc. Amer. Math. Soc. 134 (2006), 2251-2258
Taylor series for the Askey-Wilson operator and classical summation formulas
Bernardo López, José Manuel Marco and Javier Parcet PDF
Proc. Amer. Math. Soc. 134 (2006), 2259-2270
A family of Schottky groups arising from the hypergeometric equation
Takashi Ichikawa and Masaaki Yoshida PDF
Proc. Amer. Math. Soc. 134 (2006), 2271-2280
A counterexample concerning line-free groups and complete Erdos space
Jan J. Dijkstra and Jan van Mill PDF
Proc. Amer. Math. Soc. 134 (2006), 2281-2283
On the derivatives of the Berezin transform
Miroslav Engliš and Genkai Zhang PDF
Proc. Amer. Math. Soc. 134 (2006), 2285-2294
Semi-classical behavior of the spectral function
Ivana Alexandrova PDF
Proc. Amer. Math. Soc. 134 (2006), 2295-2302
Holomorphic approximation on compact, holomorphically convex, real-analytic varieties
Edgar Lee Stout PDF
Proc. Amer. Math. Soc. 134 (2006), 2303-2308
A note on sharp 1-dimensional Poincaré inequalities
Seng-Kee Chua and Richard L. Wheeden PDF
Proc. Amer. Math. Soc. 134 (2006), 2309-2316
Isomorphic $\ell ^p$-subspaces in Orlicz-Lorentz sequence spaces
Anna Kamińska and Yves Raynaud PDF
Proc. Amer. Math. Soc. 134 (2006), 2317-2327
Interpolation theorem on Lorentz spaces over weighted measure spaces
Shinya Moritoh, Miyuki Niwa and Takuya Sobukawa PDF
Proc. Amer. Math. Soc. 134 (2006), 2329-2334
Symmetrization inequalities and Sobolev embeddings
Joaquim Martín and Mario Milman PDF
Proc. Amer. Math. Soc. 134 (2006), 2335-2347
Identification of some real interpolation spaces
Markus Haase PDF
Proc. Amer. Math. Soc. 134 (2006), 2349-2358
On the uniform convexity of $L^p$
Harald Hanche-Olsen PDF
Proc. Amer. Math. Soc. 134 (2006), 2359-2362
Equivalence of Hardy-type inequalities with general measures on the cones of non-negative respective non-increasing functions
L.-E. Persson, V. D. Stepanov and E. P. Ushakova PDF
Proc. Amer. Math. Soc. 134 (2006), 2363-2372
Traces and Sobolev extension domains
Petteri Harjulehto PDF
Proc. Amer. Math. Soc. 134 (2006), 2373-2382
On extended eigenvalues and extended eigenvectors of some operator classes
M. T. Karaev PDF
Proc. Amer. Math. Soc. 134 (2006), 2383-2392
On volume product inequalities for convex sets
Stefano Campi and Paolo Gronchi PDF
Proc. Amer. Math. Soc. 134 (2006), 2393-2402
Intersection forms of toric hyperkähler varieties
Tamás Hausel and Edward Swartz PDF
Proc. Amer. Math. Soc. 134 (2006), 2403-2409
Radix representations, self-affine tiles, and multivariable wavelets
Eva Curry PDF
Proc. Amer. Math. Soc. 134 (2006), 2411-2418
Borel cardinalities below $c_0$
Michael Ray Oliver PDF
Proc. Amer. Math. Soc. 134 (2006), 2419-2425
Universality of uniform Eberlein compacta
Mirna Džamonja PDF
Proc. Amer. Math. Soc. 134 (2006), 2427-2435
Discrete approximation of integral operators
Carsten Franz PDF
Proc. Amer. Math. Soc. 134 (2006), 2437-2446
Rigid cantor sets in $R^3$ with simply connected complement
Dennis J. Garity, Dušan Repovš and Matjaž Željko PDF
Proc. Amer. Math. Soc. 134 (2006), 2447-2456
A spectral mapping theorem for representations of one-parameter groups
H. Seferoğlu PDF
Proc. Amer. Math. Soc. 134 (2006), 2457-2463
Self delta-equivalence of cobordant links
Yasutaka Nakanishi, Tetsuo Shibuya and Akira Yasuhara PDF
Proc. Amer. Math. Soc. 134 (2006), 2465-2472
Universal absolute extensors in extension theory
Alex Karasev and Vesko Valov PDF
Proc. Amer. Math. Soc. 134 (2006), 2473-2478
Erratum to “Dirichlet boundary conditions for elliptic operators with unbounded drift”
A. Lunardi, G. Metafune and D. Pallara PDF
Proc. Amer. Math. Soc. 134 (2006), 2479-2480